# SDR QMLA2011082111091

- Difficulty date: August 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N408LL
- Make and model: Bell 407
- Aircraft serial: 53483
- Aircraft time: 6,178 hours, 15,870 cycles
- Engine: Allsn 250C*
- Engine time: 6,214 hours, 15,551 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23063392
- Part serial: CAE847459
- Condition: Making Metal
- Part time: 6,214 hours, 15,551 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT EVENT B0711 DISCOVERED METAL ON UPPER AND LOWER CHIP DETECTORS, AND ENG OIL FILTER, SIZE AND QN EXCEED PUBLISHED LIMITS.
